# SDR 06FDEA2308

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FOUND FRAME REPAIR AT STA 1741 BETWEEN LONGERONS 9 LT AND 14 LT.  REPLACED FASTENERS IAW SRM 53-30-00 FIG 05 VOL 1.
